# SDR MALA050322

- Difficulty date: April 10, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 18,181 hours, 20,026 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIGURATION WARNING ON TAKEOFF ROLLOUT AT 80 UTS.  IT WAS NOT A HIGH SPEED ABORT.  RAN AC AT VARIOUS POWER SETTINGS WITH FRICTION LOCK ON.
